MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 1,9 MM, 0°, 65 MM, AUTOCLAVABLE; OLYMPUS ARTHROSCOPY SYSTEM

OLYMPUS WINTER & IBE GMBH TELESCOPE, 1,9 MM, 0°, 65 MM, AUTOCLAVABLE; OLYMPUS ARTHROSCOPY SYSTEM
Model Number A7504A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation, and the customer¿s allegation was confirmed.The evaluation found the following reportable issues: the tip was chipped with scratches on the outer tube.No other issues were found at evaluation.The investigation is ongoing and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus that the telescope, 1,9 mm, 0°, 65 mm, autoclavable had no issues and was sent in for repair.The device was returned for evaluation and during the evaluation the following reportable malfunction was found: the tip was chipped with scratches on the outer tube.There were no reports of patient harm.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event could not be determined although it can be presumed that it was caused wear and tear as well as excessive force.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE, 1,9 MM, 0°, 65 MM, AUTOCLAVABLE
Common Device Name
OLYMPUS ARTHROSCOPY SYSTEM
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18427333
Report Number9610773-2024-00047
Device Sequence Number7912935
Product Code HRX
UDI-Device Identifier04042761010955
UDI-Public04042761010955
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA7504A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer03/18/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown